Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 11 found articles
 
 
  Quasisymmetric and noncommutative skew Pieri rules
 
 
Title: Quasisymmetric and noncommutative skew Pieri rules
Author: Tewari, Vasu
van Willigenburg, Stephanie
Appeared in: Advances in applied mathematics
Paging: Volume 100 (2018) nr. C pages 101-121
Year: 2018
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands